| Model Number |
SSLP-360 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/14/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade ii, possible iii.Physician later confirmed a baker grade iii.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: "bilateral capsular contractures, both baker grade ii, possibly iii.".
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.Device evaluation:analysis of the returned device identified: weight to spec, crease flat and white particles in the shell air voids and cloudy in the gel observed after autoclave cycle.Base on the device analysis the final assessment is: no issues found related with the manufacturing process.
Event or Problem Description
Device was explanted.